MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. A CORD; ACTIVE CORD

OLYMPUS MEDICAL SYSTEMS CORP. A CORD; ACTIVE CORD
Model Number MH-969
Medical Device Problem Codes Break (1069); Sparking (2595)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the service center for evaluation.Therefore, the exact cause of the reported event cannot be determined.Upon receipt of the device, an evaluation will be performed and a supplemental report will be submitted.
 
Event or Problem Description
The service center received a report that a mh-969, lot number unknown, sparked and snapped in half during a procedure.It was reported that a physician was using the mh-969 with a generator when the physician stepped on a pedal to activate the device and the mh-969 originally did not work.Unexpectedly, after a short period of time, the mh-969 sparked and snapped in half.The physician replaced the mh-969 and the generator and completed the unspecified procedure after a delay in the intended procedure to replace the equipment.It was reported there was no patient death or injury.

Brand Name
A CORD
Common Device Name
ACTIVE CORD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9608392
Report Number8010047-2020-00943
Device Sequence Number584960
Product Code GEI
UDI-Device Identifier04953170048548
UDI-Public04953170048548
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K023280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-969
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2019
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1